Facebook Pixel
Beechams All In One Liquid 240ml

Beechams All In One Liquid 240ml

Beechams All In One 16 Tablets

Beechams All In One Tablets - 16 Tablets

Beechams All In One Liquid 160ml

Combines a painkiller and fever reducer with an expectorant and a decongestant to tackle cold and flu symptoms on all fronts.
£4.85
Availability: In stock
Quantity : 4
Details

Beechams All In One Liquid 160ml combines a painkiller and fever reducer with an expectorant and a decongestant to tackle cold and flu symptoms on all fronts.

This all-in-one cold medicine offers relief from headaches, sore throats, shivers, fevers, chesty coughs, blocked noses and pains, leaving you feeling better all round.

More Information
More Information
directions

Please read instructions included with product carefully before beginning to take it.

For oral use only. Do not exceed stated dose.

Do not take with any other flu, cough, cold, or decongestant products or cough suppressants. Do not drink alcohol while taking this medicine.

If you are pregnant, under the care of a doctor, or taking prescribed medicines, or if you suffer from chronic cough or asthma, you should consult your doctor before taking this medicine.

Beechams All In One Liquid 240ml should not be taken for longer than 5 days except on the advice of a doctor.


Similarly, except on a doctor's specific advice, children under 12 should not be given this medicine.

ingredients Each 20ml dose of syrup contains Paracetamol Ph Eur 500mg, Guaiphenesin Ph Eur 200 mg and Phenylephrine Hydrochloride Ph Eur 10mg as the active ingredients.

Do not take any other product containing paracetamol while taking this product.

For full ingredients, please see side of box.

Keep out of reach and sight of children.
Is Prescription Drug No
Reviews
Write Your Own Review
You're reviewing:Beechams All In One Liquid 160ml
Your Rating